# SDR 08FDEA01139

- Difficulty date: March 25, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A5735003200000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL PANEL 550 HB HAS FRETTING CORROSION AROUND THE ATTACHMENT HOLES.  PANEL FOUND TO BE OUT OF LIMITS REF A310-200 SRM 57-20-16, FOR INSTALLATION OF THE NEW PANEL SEE FEDEX WIC 45X5052ALI.
